While there have been many side effects ranging from mild to serious related to the prescription birth control drug Yaz, the most serious of them all is a heart attack. As with any prescription medication, it is important that the prescribed user maintain a healthy lifestyle, not only for her own sake, but because no drugs are without their complications. Each Yaz user will experience her own side effects, and some women are more prone to serious health complications than others. A yaz heart attack can be a very serious condition.
Common symptoms that have been reported with illnesses and heart attacks allegedly caused by or related to the birth control medication Yaz include:
Heartburn or acid reflux
Increased body temperature and sweating
Breathing difficulties and chest tightness
Change in the body’s equilibrium
Fainting and lightheadedness
Weakness in the arms or legs
Intense pain in the upper body, including the face and back
Nausea, vomiting, and diarrhea
Exhaustion or fatigue
Should a prescribed Yaz user experience any of these symptoms, she should immediately consult a physician or comparative medical expertise. Any of the aforementioned symptoms could just be mild side effects of Yaz. However, they are warning signs regardless of severity.
All prescription medications and their subsequent side effects depend on the user’s medical history. The combination of different drugs or the use of recreational substances such as alcohol or tobacco can weigh heavily on the side effects experienced by the user. That is why it is essential for the prescribed user to maintain a healthy diet and lifestyle when taking Yaz. But the chances of a heart attack developing in conjunction with the use of Yaz are at their highest if the user has a medical history of:
Prior heart attacks
High blood pressure and/or cholesterol level
The types of food and beverages consumed by users of Yaz will also have a bearing on the severity of side effects. Foods that are high in fat, calories, cholesterol, sodium, sugar, and preservatives can have a great emphasis on an unhealthy lifestyle and ultimately more serious side effects. These types of foods, as well as beverages with high sugar or alcohol contents, put a greater amount of pressure on the body, and can lead to warning signs of heart complications, such as high blood pressure, weight gain, and lack of energy.
While the initial symptoms should be enough of a warning sign to seek medical analysis and treatment, if a Yaz user’s medical history includes any of the aforementioned serious conditions and she is experiencing the symptoms of a heart attack then it’s incredibly imperative that she receive emergency professional medical assistance. This is a matter of life and death. After treatment and physician analysis, the Yaz user will be required to adapt to a new, healthier lifestyle. This will include new prescriptions and healthier demands with dieting and exercise.
If you or a loved one are a victim of a heart attack caused by the prescription use of Yaz, you have the right to seek compensation for medical expenses, lost wages, hospital and physician treatment and rehabilitation, and any other financial damages that you or your family have experienced.
If you believe that Yaz is responsible for your heart attack, you possess the legal right and personal obligation to be compensated for your medical expenses, as well as your personal and familial pain and suffering. The Newsome Law Firm offers consultation at no cost for prescribed Yaz users who have experienced serious side effects.